# SDR VNAA2021011810111

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,832 hours, 30,692 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT TOXIC ODOR WAS NOTICED MAKING IT DIFFICULT TO BREATH ODOR CONTINUED THROUGHOUT ENTIRE FLIGHT FLIGHT DECK ONLY.  PRESSURIZED LT AND RT PACK WITH APU AND RT ENGINE, IAW CRJ 700 AMM 21-50-00-862-801-A02 AND 21-50-00-862-805-A01, NO ABNORMAL SMELL NOTED.  SEE LOGBOOK 18748 06 1 FOM.
